# SDR MASA200600454

- Difficulty date: February 14, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 20,462 hours, 15,169 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 1VVXD
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 116 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6070 ICT - RETURNED TO THE FIELD DUE TO MAG/FD ATT RED FLAGS, AND SUBSEQUENTLY LANDED OVERWEIGHT.  FERRIED TO PHX WHERE MAINTENANCE PERFORMED THE OVERWEIGHT INSPECTION AND REPLACED THE NR 1 AHRS.
